Causes and Treatment of Hyperthyroidism Rash, An overactive thyroid can cause a host of changes in the body.
The common symptoms include fatigue, hypertension, muscle cramps, involuntary tremors, joint pain, dizziness, sleep disorders etc.
Hyperthyroidism rash is another common manifestation which can be pretty cumbersome. Most often, the other overt symptoms of hyperthyroidism like anxiety, nervousness, palpitations and increased heart rate are often ignored by the person.
The appearance of hyperthyroidism rash over the body causes panic and makes the patient consult a physician, who, in turn, prescribes a range of biochemical and blood tests to ascertain thyroid disease.
Hyperthyroidism rash can cause itching and bleeding. The hyperthyroidism rash resembles zits, but it is not just that. It can be irritating and visually unpleasant. If appropriate and timely treatment is given, hyperthyroidism rash generally subsides on its own.
Such hyperthyroidism rash can occur anywhere on the body but is commonly seen on the arms and legs. What starts as a reaction over the body, hyperthyroidism rash can be misunderstood as an allergy.
However, prolonged presence of the rash can cause the skin to flake and peel. Sometimes, the rash disappears on its own but reappears in different areas of the body.
It causes an intense desire to itch and scratch, which can lead to bleeding. A recent study suggests that almost 4 per cent of the population suffering from hyperthyroidism experience associated hyperthyroidism rash.
It is more common in the old age people and adults in the age group of 30 to 40 years. It is evident that with increasing age, the chance of developing hyperthyroidism rash increases.
Hyperthyroidism, in general, is more prevalent in females than, however, the rash can proliferate in either of the sexes. Most of the patients report to the physician when the symptoms of the rash become rather severe.
At this point, treatment can become difficult and generally, the focus lies on alleviating the root cause of the symptoms, i.e. hyperthyroidism.
Hyperthyroidism rash is signs that something is wrong inside the body. There can be many conditions in which a rash may erupt like asthma, Crohn’s disease, nasal polyps, food allergy etc.
Diagnosis becomes an important aspect in treating the disease. Sometimes, an allergic skin reaction may erupt as an adverse effect of certain drugs itself.
Thus, body awareness and understanding of any changes from normal should be noted by all. This will help in getting professional advice and arresting the spread and discomfort as early as possible. Hyperthyroidism rash generally responds well to treatment.
In hyperthyroidism, the immune system becomes weak. The body’s ability to defend itself often weakens. This could lead to the eruption of a rash.
Metabolism is also disrupted because of the overproduction of the thyroid hormones. It causes an imbalance in the hormones and can, in turn, result in hyperthyroidism rash.
It is generally seen people having Graves’ disease and thyroiditis. Common treatment includes the application of external steroidal creams over the affected parts.
Generally treating hyperthyroidism itself also reduces the rash. Common drugs that are prescribed in such hyperthyroidism rash cases are Zerit, Epivir, clarithromycin, methimazole, pyrazinamide, propranolol etc.
However, common natural and herbal supplements are also effective. Nutritional supplements and changes in diet can help boost immunity and reduce the symptoms.
Sometimes, removal of the thyroid gland results in the reduction of the rash. The hyperthyroidism rash can also relapse and has a pattern of appearing and disappearing suddenly without treatment.
Such erratic behaviour warrants proper medical attention. Self-medication and treatment can suppress the symptoms of the hyperthyroidism, but do not guarantee the cure of the disease.
It is always advisable that all treatments in cases of hyperthyroidism rash should be carried under professional and expert consultation.
Thank you very much for visit to our blog.
If you like this, please share it with your friends or relatives who can get some good information.
Your Own Information of Hub Spot
Also see: Sushma swaraj passed away due to a heart attack– ISRO (Open in a new tab)